RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 2, Issue 1  


On an extremal problem for polynomials with fixed mean value
Alexander G. Babenko
3
Structural and extremal properties of the hot rolling batches precedence graph
Anton A. Berezin, Svetlana I. Leonova, Igor A. Vakula
9
The program iterations method in game problem of guidance and set-valued quasistrategies
Alexander G. Chentsov
17
On calculating the value of a differential game in the class of counter strategies
Mikhail I. Gomoyunov, Dmitry V. Kornev
38
Fractional analog of crank-nicholson method for the two sided space fractional partial equation with functional delay
Vladimir G. Pimenov, Ahmed S. Hendy
48
On the structure of singular set of a piecewise smooth minimax solution of Hamilton-Jacobi-Bellman equation
Aleksei S. Rodin
58
Ural Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020